MathSciNet Relay Station
MathSciNet bibliographic data
MR1818179 (2002e:58026) 58E20 (53C24 57R50)
Farrell, F. T.; Ontaneda, P.; Raghunathan, M. S. Non-univalent harmonic maps homotopic to diffeomorphisms. J. Differential Geom. 54 (2000), no. 2, 227–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement